# SDR AU000470

- Difficulty date: May 13, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- System (JASC): 3500 · Oxygen System
- Part: Control Box
- Part number: 80366201
- Condition: Wrong Part
- Location: Oxygen System
- Component: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OXYGEN FLOW CONTROL UNITS (2 OFF) HAD UNAPPROVED SEALANT (TAPE AND PLASTICINE) APPLIED TO THE FIRST STAGE PRESSURE RELIEF PORTS.   UNAPPROVED PART.
